# SDR SIMA200717704

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 14,476 hours, 14,203 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1271
- Condition: Failed
- Location: Zone 200
- Part time: 11,636 hours, 10,900 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION RECEIVED LANDING GEAR DISAGREE, LANDING GEAR AIR/GROUND FAIL MESSAGE WITH THREE GREEN LIGHTS.  PERFORMED MANUAL GEAR EXTENSION, DECLARED EMERGENCY.  PERFORMED CENTRAL MAINTENANCE SYSTEM DOWNLOAD IAW EMB AMM 45-900-00 AND FLIGHT DATA RECORDER DOWNLOAD IAW AMERICAN EAGLE WORKCARD 31-700-05.  PERFORMED OPERATIONAL CHECK OF AIR/GROUND SYSTEM IAW AMERICAN EAGLE WORKCARD32-700-16 WITH NO DEFECTS NOTED.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT AND PERFORMED OPERATIONAL CHECKS IAW EMB AMM.  RETURNED AIRCRAFT TO SERVICE.
